# SDR SWIA201023639

- Difficulty date: February 6, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 13,235 hours, 8,293 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON GROUND, ACTIVATED RUDDER TRIM TO RIGHT, TRIM RAN FULL RIGHT UNCOMMANDED.  (FLT 6566)  RE-GAPPED RUDDER TRIM SWITCH INSTALLATION.
